# SDR UPS02439311

- Difficulty date: August 13, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1220 LBL 112 BELOW FLOOR, INTERCOSTAL WEB FOUND CRACKED.  M/D - BS 1220 LBL 112 BELOW FLOOR INTERCOSTAL WEB CRACK STOP DRILLED AND REPAIRED AS PER SRM 51-40-02 FIG 1.
